Mathematical Research Letters

Volume 22 (2015)

Number 2

From locally conformally Kähler to bi-Hermitian structures on non-Kähler complex surfaces

Pages: 317 – 336

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n2.a1

Authors

Vestislav Apostolov (Département de Mathématiques, Université du Québec à Montréal, Canada)

Michael Bailey (Département de Mathématiques, Université du Québec à Montréal, Canada)

Georges Dloussky (CNRS, Aix-Marseille Université, Centrale Marseille, France)

Abstract

We prove that locally conformally Kähler metrics on certain compact complex surfaces with odd first Betti number can be deformed to new examples of bi-Hermitian metrics.

Full Text (PDF format)